# SDR CHIR2015076001

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 107*
- Aircraft serial: 101
- Aircraft time: 69,256 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 30326R101
- Part serial: 0041
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG FIRE WARNING SYS ILLUMINATED IN FLIGHT, FALSE FIRE WARNING.
